Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Wichita, KS

May 20, 20134 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 12:45 AM CDT for 4 counties in Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 12:45 AM CDT (05:45 UTC)
Expired
May 20, 2013, 1:45 AM CDT
In force
60 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 138 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS53 KICT 200545
SVRICT
KSC019-049-125-205-200645-
/O.NEW.KICT.SV.W.0083.130520T0545Z-130520T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1245 AM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 145 AM CDT

* AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALE...AND
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HALE...ELK CITY...INDEPENDENCE...NEODESHA...FREDONIA...ALTOONA...
  BOLTON...BUXTON...SYCAMORE AND NEW ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3765 9593 3750 9553 3738 9553 3700 9596
      3717 9618
TIME...MOT...LOC 0545Z 217DEG 24KT 3721 9607

HAIL...1.00IN
WIND...60MPH

$$

MCGUIRE
1 follow-up statement
965 
WWUS53 KICT 200557
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1257 AM CDT MON MAY 20 2013

KSC019-049-125-205-200608-
/O.CAN.KICT.SV.W.0083.000000T0000Z-130520T0645Z/
MONTGOMERY KS-CHAUTAUQUA KS-ELK KS-WILSON KS-
1257 AM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILSON...SOUTHEASTERN
ELK...EASTERN CHAUTAUQUA AND NORTHWESTERN MONTGOMERY COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3765 9593 3750 9553 3738 9553 3700 9596
      3717 9618
TIME...MOT...LOC 0558Z 217DEG 24KT 3728 9600

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:03 AM CDT, 42 minutes earlier.

Area forecast discussion, May 20, 12:03 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1203 AM CDT MON MAY 20 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 237 PM CDT SUN MAY 19 2013

FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS
AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY
AFTERNOON-NIGHT.

LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM
NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE.
THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL
OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS
BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING
TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND
RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX
IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND
MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN
PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING.
HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE
AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY
UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM
DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR
TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR
LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY
EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS
EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN
BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES
STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL
BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO
MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY
HEAVY RAIN.

THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER
SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING
SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE
STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG
WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL
LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS
RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO
A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY
IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS
LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE
HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY
EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM
CHANCES.

ADK

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 237 PM CDT SUN MAY 19 2013

MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS
MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES.
ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE
AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK
THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE
AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST
ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS.
OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO
MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A
THREAT OF STRONG/SEVERE STORMS.

ADK

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1201 AM CDT MON MAY 20 2013

A LINGERING LINE OF STRONG TO SVR CONVECTION REMAINS TO THE SOUTH OF
THE KCNU TAF SITE.  SO WILL CONTINUE WITH A VCTS FOR THIS TAF SITE
FOR AT LEAST A COUPLE OF MORE HOURS. OTHERWISE EXPECT VFR CONDITIONS
ACROSS THE REST OF THE TAF LOCATIONS OVERNIGHT...AS SUBSIDENCE IN
THE WAKE OF THE THUNDERSTORMS MOVES ACROSS THE AREA.

THE VFR CONDITIONS WILL CONTINUE FOR MOST OF THE TAF LOCATIONS ON
MON...AS MOST OF THE AREA WILL BE BEHIND THE COLD FRONT...WITH DRIER
AIR MOVING INTO THE AREA.  THE ONLY EXCEPTION WILL BE FOR KCNU FOR
MON AFTERNOON...AS AN UNSTABLE AIRMASS REMAINS ALONG A WEAK COLD
FRONTAL BOUNDARY EXPECTED TO LOCATED OVER EXTREME SE KS. SO WILL GO
WITH A VCTS FOR THE KCNU TAF SITE FOR MON AFTERNOON.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    56  77  55  78 /  20  10  10  10
HUTCHINSON      55  76  54  78 /  10  10  10  10
NEWTON          55  76  54  76 /  10  10  10  10
ELDORADO        56  77  55  77 /  20  10  10  10
WINFIELD-KWLD   58  78  55  79 /  40  10  10  10
RUSSELL         51  73  52  77 /  10  10  10  10
GREAT BEND      52  74  53  78 /  10  10  10  10
SALINA          54  75  52  76 /  10  10  10  10
MCPHERSON       54  76  53  77 /  10  10  10  10
COFFEYVILLE     65  79  57  78 /  80  50  10  10
CHANUTE         62  78  56  76 /  70  30  10  10
IOLA            62  78  56  76 /  60  20  10  10
PARSONS-KPPF    63  78  57  77 /  80  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 19, 10:00 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1000 PM CDT SUN MAY 19 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-210300-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1000 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORM CHANCES WILL CONTINUE OVERNIGHT
ACROSS FAR SOUTHEAST KANSAS. QUARTER SIZE HAIL AND 60 MPH WINDS
WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND
DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS
MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS
ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE
POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW
OF WHICH MAY PRODUCE SMALL HAIL.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NO LONGER ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, May 19, 11:02 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1102 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             3 N EDNA                37.10N 95.36W
05/19/2013  E1.25 INCH       LABETTE            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS QUARTER TO GOLF BALL SIZED HAIL
            WITH HEAVY RAIN AND GUSTY WINDS. INITIAL WIND ESTIMATE
            WAS 50 MPH.

&&

VJP
Local storm report, May 19, 11:16 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     TSTM WND DMG     CANEY                   37.01N 95.93W
05/19/2013                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS POWER POLES WERE KNOCKED OVER.

1045 PM     TSTM WND DMG     COFFEYVILLE             37.04N 95.63W
05/19/2013                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS BROKEN WINDOWS IN HOMES AND CARS.
            TREES OF UNKNOWN SIZE WERE REPORTED DOWN.

&&

VJP
Local storm report, May 19, 11:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     OSWEGO                  37.17N 95.11W
05/19/2013                   LABETTE            KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED LARGE TREE LIMBS DOWN.

&&

VJP
Local storm report, May 19, 11:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1127 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND DMG     ANGOLA                  37.10N 95.47W
05/19/2013                   LABETTE            KS   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED TO LAW ENFORCEMENT THAT TREES
            WERE DOWN. THE SIZE WAS UNKNOWN AT THE TIME. TIME IS
            BASED ON RADAR.

&&

VJP
Special weather statement, May 19, 11:41 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT SUN MAY 19 2013

KSZ098-200530-
CHAUTAUQUA-
1141 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELGIN...OR 17
MILES SOUTHWEST OF SEDAN...AND MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3706 9643 3720 9597 3701 9598 3699 9601
      3699 9642
TIME...MOT...LOC 0441Z 225DEG 33KT 3695 9636

MCGUIRE
Local storm report, May 20, 12:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1237 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             CHAUTAUQUA              37.02N 96.18W
05/20/2013  M1.75 INCH       CHAUTAUQUA         KS   LAW ENFORCEMENT

            QUARTER TO GOLF BALL HAIL REPORTED

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:10 PM CDTSevere Thunderstorm WarningICTMarion50 min
May 19, 7:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
May 19, 7:28 PM CDTTornado WarningICTElk47 min
May 19, 7:31 PM CDTSevere Thunderstorm WarningICTCowley44 min
May 19, 7:57 PM CDTTornado WarningICTWilson, Woodson48 min
May 19, 8:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
May 19, 8:33 PM CDTTornado WarningICTAllen, Woodson42 min
May 19, 9:01 PM CDTSpecial Weather StatementICTWilson44 min
May 19, 10:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery45 min
May 19, 10:34 PM CDTTornado WarningICTLabette, Montgomery41 min
May 19, 11:06 PM CDTSevere Thunderstorm WarningICTLabette39 min
May 19, 11:41 PM CDTSpecial Weather StatementICTChautauqua49 min
May 20, 12:01 AM CDTSevere Thunderstorm WarningICTChautauqua44 min
May 20, 12:49 AM CDTSpecial Weather StatementICTLabette26 min
May 20, 1:00 AM CDTSpecial Weather StatementICTElk45 min
May 20, 1:10 AM CDTSpecial Weather StatementICTElk35 min
May 20, 2:22 AM CDTAreal Flood WarningICTChautauqua, Labette, Montgomery8 hr
May 20, 3:51 AM CDTSpecial Weather StatementICTChautauqua24 min
May 20, 7:16 AM CDTSpecial Weather StatementICTElk29 min
May 20, 7:24 AM CDTSevere Thunderstorm WarningICTElk, Greenwood66 min
May 20, 7:29 AM CDTSevere Thunderstorm WarningICTWilson, Woodson61 min
May 20, 8:29 AM CDTSpecial Weather StatementICTWoodson31 min
May 20, 8:38 AM CDTSevere Thunderstorm WarningICTWilson, Woodson52 min
May 20, 8:52 AM CDTSpecial Weather StatementICTAllen53 min
May 20, 8:56 AM CDTSpecial Weather StatementICTAllen64 min
May 20, 1:58 PM CDTFlash Flood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more7 hr
May 20, 2:30 PM CDTSpecial Weather StatementICTWilson45 min
May 20, 2:39 PM CDTSpecial Weather StatementICTAllen51 min
May 20, 2:46 PM CDTSevere Thunderstorm WarningICTAllen44 min
May 20, 3:01 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery44 min
May 20, 3:41 PM CDTTornado WarningICTChautauqua, Montgomery49 min
May 20, 3:56 PM CDTSpecial Weather StatementICTAllen34 min
May 20, 4:11 PM CDTSpecial Weather StatementICTWilson34 min
May 20, 4:27 PM CDTTornado WarningICTLabette, Montgomery48 min
May 20, 4:35 PM CDTSpecial Weather StatementICTNeosho55 min
May 20, 4:43 PM CDTSevere Thunderstorm WarningICTMontgomery47 min
May 20, 4:57 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery63 min
May 20, 5:02 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery43 min
May 20, 5:09 PM CDTAreal Flood WarningICTLabette, Montgomery5 hr
May 20, 6:34 PM CDTSpecial Weather StatementICTLabette26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.